Saturday, January 24, 2009

lingering side effects - possibly TMI

About three quarters through my run with chemo, my boobs started swelling and shrinking with my cycle. There were other side effects that mimicked pregnancy (according to my pregnant-at-the-time friend), so I just added this to the list of things that will probably happen to me if/when I get pregnant.

It's still happening.

I had assumed that when the boobs stopped this silly game, I would know that the lingering effects of my favorite poisons were gone and I could declare another small victory :)

But it's still happening.

I asked the oncologist about it some time ago, and he said to ask my OB. My OB was also my PCP and she rocked. And then she moved to MedCo, and I can't see her any more. I haven't found a new PCP or a new OB, so the question remains unasked.

They told me that side effects could last up to 18 months. I am beginning to wonder, though, if this is actually ever going to go away... And if it's a problem, other than bra-logistically.

2 comments:

Liz B. said...

The only positive I can see in "chemo boobs" is getting to buy new bras for your different sizes.

I lost a lot of weight when I had my surgeries and I had to buy new bras three times! Geez, that was expensive.

Heat said...

Positive? Ugh. I'm not a happy bra shopper. (I know, I'm not a good "girl" that way. It's OK.)

And yes, three new sets of bras would be very expensive!!